# SDR UIEA2019093005606

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,982 hours, 20,834 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 154DN2
- Part serial: EGN43788
- Condition: Malfunctioned
- Location: T12
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

IN FLIGHT AND ON THE GROUND, "IDLE DISAGREE" INTERMITTENTLY SHOWED ON EICAS. RT ENGINE CYCLES BETWEEN LOW AND HI IDLE SPEED, EVERY 15 SEC.( TRANSFERRED TO MDDR #118414 AS PER MEL 73-21-01-03,  CAT 'C', DUE: 09OCT19. T/S TO EEC USING FIM 71-05, SHEET 11.   LP 1231397 - M8: REMOVED AND REPLACED T12 SENSOR PER AMM 73-21-06. OPS TEST STILL REQUIRED.  LP 1231397 - M9: PERFORMED ENGINE IDLE RUN TEST PER AMM 71-00-00, TEST 3. OPS TEST GOOD AT THIS TIME. THIS CLEARS MDDR #118414. PLACARD REMOVED AND MCC NOTIFIED. )
